# SDR WX0A2015031972472

- Difficulty date: March 17, 2015
- Submitted: March 19, 2015
- Operation: Air carrier
- Aircraft: N423NV
- Make and model: Doug DC-9-83
- Aircraft serial: 53008
- Aircraft time: 44,614 hours, 38,028 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Tail
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TAIL CONE CEILING EMER EXIT LIGHTS INOPERATIVE.  REPLACED BATTERIES IN POWER SUPPLY.  OPERATIONS CHECKED GOOD IAW AMM 33-53-01.
